General inequalities for Stieltjes integrals and the convergence of Fourier series
Mathematische Annalen, Tome 115 (1938), pp. 581-612
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1938__115_159981,
author = {L.C. Young},
title = {General inequalities for {Stieltjes} integrals and the convergence of {Fourier} series},
journal = {Mathematische Annalen},
pages = {581--612},
year = {1938},
volume = {115},
zbl = {64.0198.03},
url = {http://geodesic.mathdoc.fr/item/MAN_1938__115_159981/}
}
L.C. Young. General inequalities for Stieltjes integrals and the convergence of Fourier series. Mathematische Annalen, Tome 115 (1938), pp. 581-612. http://geodesic.mathdoc.fr/item/MAN_1938__115_159981/